Export: Optimal fits of diffusion constants from single-time data points of Brownian trajectories

Boyer, Denis and Dean, David S. and Mejia-Monasterio, Carlos and Oshanin, Gleb (2012). Optimal fits of diffusion constants from single-time data points of Brownian trajectories. "Physical Review E", v. 86 (n. 6); pp.. ISSN 1539-3755. https://doi.org/10.1103/PhysRevE.86.060101.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM